# SDR UALA2011051802441

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,271 hours, 12,973 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 90
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR SYSTEM FAILED TO TEST AGAIN AT DEPARTURE.  REPLACED WXR XCVR AGAIN PER MM, TESTS GOOD PER MM.  DURING WXR TEST FAIL RT PRESENT ON BOTH EHSI.  FAILURE AND RESTART OF TEST WAS INTERMITTENT AND A HARD FAULT.  AFTER REPLACEMENT AND SECURING OF XCVR ON RACK SYSTEM OPERATED 100% EACH TIME.
